Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rpg90

Epiduo With Erythromycin

Recommended Posts

Im a 21 year old male with moderate acne. I have never really had bad acne all through high school and just recently within the last 6 months started getting it pretty bad. I was on stevamycin with minocycline before from my doctor. then i was sent to a derm. and they put me on Tactuo( canadian version or Epiduo) and erythromycin. I have been on both for about 12 days now and it seems i am still getting more breakouts and all over. I also had red marks . Is this normal for this? should i just keep up with it? i don't wanna go on accutane because of side effects. Thanks for reading

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×